# SDR 2008FA0000229

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: General aviation
- Aircraft: N436ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842213
- Aircraft time: 3,478 hours
- Engine: Lyc O320*
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Part number: 701122223
- Condition: Sticks
- Location: Starter
- Part time: 3,478 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

AFTER START, STARTER ANNUNCIATOR DID NOT EXTINGUISH. ENGINE SHUTDOWN WITH MIXTURE BUT CONTINUED TO CRANK OVER WITH MASTER TURNED ON. TROUBLESHOOTING REVEALED STARTER CONTACTOR STUCK CLOSED. WHEN STRUCK CONTACTS WOULD OPEN BUT WHEN POWER APPLIED WOULD STICK CLOSED UNTIL STRUCK.
